MathSciNet Relay Station
MathSciNet bibliographic data
MR1046565 19D55 (18G50 19K56 55P35)
Getzler, Ezra; Jones, John D. S. $A\sb \infty$-algebras and the cyclic bar complex. Illinois J. Math. 34 (1990), no. 2, 256–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement